MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR

ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR
Model Number E SERIES
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while analyzing the heart rhythm of a patient (age and gender unknown) the device returned a "no shock advised" determination for what appeared to be a shockable heart rhythm.The clinician switched the device into manual mode and defibrillated the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.Review of the returned clinical data for the report of "no shock advised" found that two out of the three segments returned a no shock advised determination appropriately.There is no evidence in the returned data to suggest a device failure.Based on our review of the data we have concluded that the analysis program results were correct for the specific analysis in question and that there was no indication of a malfunction with the device.Analysis for reports of this type has not identified an increase in trend.

Brand Name
E SERIES DEFIBRILLATOR
Common Device Name
E SERIES
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key6425310
Report Number1220908-2017-00612
Device Sequence Number455381
Product Code MKJ
UDI-Device Identifier00847946009717
UDI-Public00847946009717
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberE SERIES
Device Catalogue NumberE SERIES
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/02/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/22/2017
Supplement Report FDA Received Date04/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1